# SDR SWIA200312737

- Difficulty date: December 28, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 20,355 hours, 18,983 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 1740
- Condition: Malfunctioned
- Location: Flt Control
- Part time: 6,007 hours, 4,605 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

F/O'S FD FAIL MESSAGE.  AP KICKS OFF IN FLIGHT ALONG WITH YD NR 2.  AP DOES NOT RE-ENGAGE.  REMOVED AND REPLACED THE NR 2 FCC 4000 IAW AMM 22-12-14.  OPS CHECKS GOOD.
